# SDR 99T64R429EWA

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5754 · Leading Edge Devices
- Part: Shim
- Condition: Broken
- Location: Te Flap
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 STUB WING L/E INBOARD LOWER SPAR CAP SHIM BROKEN OFF XILD .7095.  (EO).  SMOOTHED REMAINING EDGE OF SHIM.  NDT TO ASSURE THAT NO CRACKS EXIST.  (NONE FOUND).  TREATED AND PRIMED, INSTALLED INBOARD PIECE AS A SHIM USE FACTORY FASTENERS PER EO 99-174 WITH APPROVED 8110-3, DATED 9-21-99.    REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
